# SDR DHL9870647C

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 65174522
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, VERT STAB RT STAINLESS STEEL RUB STRIP FOR THE HORIZ STAB RUB BLOCK IS BULGED.  REMOVED STRIP AND FOUND VERT ATTACH SUPPORT ANGLE CORRODED.  INSTALLED NEW SUPPORT PER SRM 55-30-1.  N/R 4545.
